| Catalog Number |
5100004000 |
| Medical Device Problem Code |
Unintended Power Up (1162)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/31/2024
Type of Reportable Event
Malfunction
Event or Problem Description
This report summarizes (b)(4) malfunction event in which the device ran without user activation.- (b)(4) event had no patient involvement; no patient impact.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events (b)(4) event was reported for this quarter.Product return status (b)(4) device was received.Additional information (b)(4) device was not labeled for single-use.(b)(4) device was not reprocessed or reused.